# SDR USAA2010032690648

- Difficulty date: February 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CHANNEL ASSEMBLY AT BS 520, BL 0, WL 208.1.  REPLACED CHANNEL ASSEMBLY AT BS 520, BL 0, WL 208.1 IAW 737 SRM 51-10-02.
